|
Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2003, Number 1, Pages 26–30
(Mi vmumm1320)
|
|
|
|
Mathematics
Approaching orbits of points on the Lobachevskiĭ plane under the action of integer-valued matrices
A. V. Petrikov
Received: 14.05.2002
Citation:
A. V. Petrikov, “Approaching orbits of points on the Lobachevskiĭ plane under the action of integer-valued matrices”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, no. 1, 26–30
Linking options:
https://www.mathnet.ru/eng/vmumm1320 https://www.mathnet.ru/eng/vmumm/y2003/i1/p26
|
Statistics & downloads: |
Abstract page: | 72 | Full-text PDF : | 22 |
|